# SDR MALA965028

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vhf Nav Receiver
- Part number: 066107804
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3420 - EN ROUTE FROM DTW, THE FLIGHT OFFICERS VOR, HEAD, CDI AND TO-FROM BECAME INOPERATIVE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE NR 2 VHF NAV RECEIVER.  SYSTEM OPERATED SATISFACTORILY.  (M)
